Mistake during prednisone taper

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

SouthernAllStars
Regular Member


Date Joined Jan 2013
Total Posts : 30
   Posted 5/14/2013 7:48 PM (GMT -6)   
Guys for some reason I made a mistake and took 30mg of prednisone instead of the 20mg I was supposed to take during my taper.

Does anyone know what should I do at this point?

jk5493
Regular Member


Date Joined Oct 2012
Total Posts : 118
   Posted 5/14/2013 8:36 PM (GMT -6)   
How many days was it prescribed for? What dosage were you supposed to start at? How many days into the taper are you on now?
It might be best to call your doctors office and tell the nurse that you need the message to be relayed quickly; or, you could start with calling the pharmacy you filled the prescription at for further instructions. My guess would be that you would just get back onto the normal course for your taper and things should be fine; however, I'm not sure because I haven't done that... yet. It's bound to happen eventually. If you have a local walgreens with a 24-hr pharmacy...give them a call. They can tell you what might be a good idea, or if you really just need to talk to your doctor.

SouthernAllStars
Regular Member


Date Joined Jan 2013
Total Posts : 30
   Posted 5/14/2013 8:49 PM (GMT -6)   
Good advice ! Thanks for your advice, I'll call the pharmacy but if they don't know time is running out :S cuz Doctor won't answer calls.

jk5493
Regular Member


Date Joined Oct 2012
Total Posts : 118
   Posted 5/14/2013 9:29 PM (GMT -6)   
Well... try giving the pharmacy a call.
Then, if they tell you tonight that you need to talk with your doctor about what is the best way to proceed... then, you can call first thing in the morning, ask to speak with a nurse, and then wait for the nurse to call you back. If you tell them that you need to know what dose to take for tomorrow...they should be able to get back with you fairly quickly.

Razzle
Veteran Member


Date Joined Aug 2007
Total Posts : 4415
   Posted 5/16/2013 2:09 AM (GMT -6)   
Should be fine to resume your normal tapering schedule.
-Razzle

Chronic Lyme, Bart., Gluten & Sulfite Sensitivity, Many Food/Inhalant/Medication/Chemical Allergies & Intolerances, Asthma, Gut dysmotility & non-specific inflammation, Lupus, Osteoporosis, etc.; G-Tube
Meds: Flagyl, Domperidone, Zofran, Claritin, Andrographis & other herbs, homeopathy, supplements, etc.
New Topic Post Reply Printable Version
Forum Information
Currently it is Thursday, April 19, 2018 4:06 AM (GMT -6)
There are a total of 2,953,039 posts in 323,965 threads.
View Active Threads


Who's Online
This forum has 162050 registered members. Please welcome our newest member, feyi.
254 Guest(s), 2 Registered Member(s) are currently online.  Details
AdamF04, Hoosierhousewife